Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Function theoretic methods in the theory of boundary value problems for generalized metaharmonic functions

Authors: David Colton and Robert P. Gilbert
Journal: Bull. Amer. Math. Soc. 75 (1969), 948-952
MathSciNet review: 0410121
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Appell and J. DeFeret, Fonctions hypergéometrigues et hypersphériques, Polynomes d'Hermite, Gauthier-Villars, Paris, 1926. MR 38393
  • 2. R. Boas and R. Buck, Polynomial expansions of analytic functions, Springer-Verlag, Berlin, 1964. MR 94466
  • 3. D. Colton, Analytic theory and uniqueness theorems for the generalized axially symmetric Schrödinger equation, J. Differential Equations (to appear). MR 240467
  • 4. A. Erdélyi, The analytic theory of systems of partial differential equations, Bull. Amer. Math. Soc. 57 (1951), 339-353. MR 43989
  • 5. R. Gilbert, Function theoretic methods in partial differential equations, Academic Press, New York, 1969. MR 241789
  • 6. R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N.J., 1965. MR 180696
  • 7. I. Vekua, New methods for solving elliptic equations, Wiley, New York, 1968. MR 212370
  • 8. A. Weinstein, Singular partial differential equations and their applications, Proc. Sympos. in Fluid Dynamic and Appl. Math., Gordon and Breach, New York, 1961. MR 153965

Additional Information


American Mathematical Society